MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY PASSPORT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The "date of event" has not been provided.The device has not yet been made available for evaluation.Should further information or the device become available for evaluation, a follow-up report will then be issued.
 
Event or Problem Description
Consumer alleges that his wife's rear tire on her unit got a flat, his wife tried to drive the unit and the front caster wheel broke.Because of the alleged incident consumer missed her kidney dialysis and ended up in the hospital.
 
Additional Manufacturer Narrative
Only the rear drive wheels and front caster assembly were returned.Although neither drive tire leaked while inflated to 35psi and submerged in water, it is not within the intended use of the device to drive on a flat tire.It is likely this misuse led to the secondary damaging of the caster bearing and stem.
 
Event or Problem Description
Consumer alleges that his wife's rear tire on her unit got a flat.His wife tried to drive the unit and the front caster wheel broke.Because of the alleged incident consumer missed her kidney dialysis and ended up in the hospital.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key8596405
Report Number2530130-2019-00052
Device Sequence Number1639385
Product Code ITI
UDI-Device Identifier00606509100212
UDI-Public00606509100212
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K011993
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY PASSPORT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer05/03/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;